# SDR SWIA200819844

- Difficulty date: July 11, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 19,776 hours, 15,224 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1897
- Condition: Faulty
- Location: Nlg Door
- Part time: 15,467 hours, 12,403 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4083 - RECEIVED A "GEAR DISAGREE" AND "NOSE DOOR" WARNING MESSAGES.  GEAR THEN LOCKED DOWN AND NOSE DOOR CLOSED.  REPLACED THE NOSE LANDING GEAR HYDRAULIC SELECTOR VALVE IAW CRJ MM 32-33-10.  OPS CHECK GOOD.
